# SDR ASAA2015012810467

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 18,942 hours, 5,694 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 5739
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 24,408 hours, 7,517 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER CLIMBOUT AND PASSING THRU CLOUD DECK CLEAR ABOVE,  TURNED ENGINE ICE OFF, NR 1 ENGINE COWL VALVE OPEN LIGHT STAYED ON WITH THE AMBER TAI INDICATION ON UPPER ENG N1, ACCOMPLISHED QRH.  ACFT GROUNDED.  R & R THE TAI VALVE, OPS CHECKED NORMAL AND OK FOR SERVICE REF AMM 30-21-11-400/801.
